Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Sensipar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-01-2007, 06:16 PM
Unregistered
Guest
 
Posts: n/a
Default Sensipar

I have been taking Sensipar for about 8 months now. For the past six months, I have had severe diarrhea, dizziness, muscle pain, loss of appetite (have lost over 30 pounds in this time without trying) and have been severely weak and tired. My doctor (kidney specialist) and my primary care provider both have known all along the side effects that I have been having. I thought I was dying actually. After taking this drug for 8 months, it was determined that it was not working and my kidney specialist increased the dose from 30 mg. a day to 60 mg. a day. I did not fill the prescription for about two weeks and decided that I would just fill it when I had the money to do so. After about 4 to 6 days of not taking Sensipar, all of the above symptoms dissappeared and I started to feel a lot better. That was when I realized that perhaps it was the Sensipar that was causing those symptoms and did some research. Well, to my surprise I found out that I am probably allergic to Sensipar. You would think that one of the two doctos (one being a kidney specialist and one being a DO would have told me about these side effects) but no! I have spent countless trips to the doctors complaining of these side effects to no avail. I was starting to wonder if I was imagining it but I knew that what I was feeling was true. Be aware of any medicines you take and do your own research as you are the best resource for your own health care and doctors should never be considered to be "the end all do all" as they do not know your body the way that you do.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:23 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.